# SDR UALA2012042002363

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR FWD LOCK FITTING HAS WEAR MARK ON AFT LUG.  REMOVED DAMAGE ON FWD LATCH FITTING, ORIG MATERIAL 0.492", RMV'D 0.003", 0.489" REMAINING, FOUND TO BE WITHIN LIMITS PER SRM.  PERFORMED HFEC PER NDTM 51-10-08, NO DEFECTS NOTED.  ACCOMPLISHED FLAP PEENING PER SRM'S 51-29-11 & 53-46-11.  NR 4361N00174.  INSPECTION LIMITS 12,200 FC AFTER REPAIR, CURRENT PTC 22,670.
